Jordan $(\varphi,\psi)$-derivations in $JB^*$-triples
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 585-589
Published online December 1, 2011
Mohammad Sal Moslehian and Abbas Najati
Ferdowsi University of Mashhad, University of Mohaghegh Ardabili
Abstract : Using algebraic methods, we prove that every Jordan $(\varphi,\psi)$-derivation is a $(\varphi,\psi)$-derivation under certain conditions. In particular, we conclude that every Jordan $\theta$-derivation is a $\theta$-derivation.
Keywords : $JB^*$-triple, $(\varphi,\psi)$-derivation, Jordan $(\varphi,\psi)$-derivation, $\theta$-derivation, Jordan $\theta$-derivation
MSC numbers : Primary 47B47; Secondary 47B48, 17CXX
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd